354Betrifft: Aller Anfang mit LDN scheint schwer...
- 28. Sep. 2012Hallo Mechtild,
Nimmst Du ausser LDN sonst noch was ein ? Ging es Dir mit 2 mg besser ? Hier habe ich was aus den anderen LDN Gruppen für Dich, ist zwar in englisch aber immerhin :
First 3 to 6 months of LDN therapy LDN Symptoms
By Crystal Nason Ferguson and Renee Foster in GOT ENDORPHINS? LDN (Low Dose Naltrexone) (Files) · Edit Doc
For those of you in the first 3 to 6 months of LDN therapy, you may experience temporarilly extra stiffness, headache, numbness, vertigo, sleeplessness, diuretic effect, loss of appetite, extra fatigue, etc. All of the FDA approved MS drugs are immune suppressants except for Copaxone and Fampridine(4-AP).
Dr. Bob Lawrence from the UK who has MS & uses LDN himself explains why the temporary increase in symptoms. Dr Lawrence writes this for MS patients but this can happen with other autoimmune diseases also, not just MS.
When starting this LDN(Low Dose Naltrexone) therapy in the treatment of autoimmune illness, there may also be some initial transient, though temporary, increase in symptoms.
Experience in using this method has demonstrated most commonly, such as disturbed sleep, occasionally with vivid, bizarre and disturbing dreams, tiredness, fatigue, spasm and pain.
Rarely, other transient symptoms have included more severe pain and spasm, headache, diarrhea or vomiting. These additional symptoms would appear to be associated with the previous frequent use of strong analgesics, which effectively create an addiction and dependency, thus increasing the body's sensitivity to pain.
In addition, because LDN stimulates the immune system to balance itself and many of the drugs routinely used by the NHS in the treatment of MS and autoimmune disease further suppress the immune system, LDN cannot be used in company with steroids, beta interferon, methotrexate, azathioprine or mitozantrone or any other immune suppressant drug. If there is any doubt, please submit a full list of the drugs you are presently taking so that their compatibility may be assessed.
In addition, because LDN will also block the analgesic effects of any opiate drugs (includes codeine, dihydrocodeine, morphine, pethidine or diamorphine) presently being taken, the use of LDN will initially greatly increase the level of pain experienced. It is therefore advisable that any opiate-like drugs be discontinued at least two weeks before this treatment is initiated. When starting the treatment it is essential that any untoward or adverse side-effects are reported immediately so that the treatment process can be further assessed and, if necessary, modified.
This temporary increase in symptoms may also perhaps be explained when we consider the manner in which this drug is expected to work.
Initially, MS occurs due to a reduction in the activity of the controlling influence of the suppressor T-cells within the immune system. During an acute relapse, the overall number of T-cells is reduced, the normal balance of helper T-cells and suppressor T-cells is disrupted and the damaging helper (CD-4) T-cells tend to predominate. This is the situation most pronounced during an acute relapse but occurs similarly, but to a lesser extent, in chronic progressive MS. Under the influence of LDN there will be an expected increase in the overall numbers of T-cells but, because the CD-4, helper T-cells tend to predominate at this time, an increase in their numbers will expectedly tend to increase MS symptoms. It is only when the numbers of suppressor T-cells effectively "catch up" that the normal balance is restored and symptoms once again diminish and improve.
Dr. M R Lawrence
Other reasons of negative responses to LDN by Dr. Jaquelyn McCandless
As usual, I need to emphasize that seldom is LDN a stand-alone treatment, but accompanies other strategies their body needs, especially a healthy diet. No sugar, dairy or gluten.
It takes some people longer to respond to LDN, and they may be colonized with pathogenic yeast and bacteria that could be slowing response.
There is a phenomenon that happens to some people that as the immune system is shifting (usually from T2 to T1) right after starting LDN, the immune system drops and people get an infection, cold, flu, cold sore, etc. which is usually short lived. Candida tends to overgrow or a virus will flare up. These infections are usually short-lived unless something like candida and gut bacteria needs treatment.
Are you a big bread/carbohydrate/sugar eater? Ever been tested for candida (yeast) or gut bacterial infestation? Ever been checked for hypothyroidism?
Would you be willing to stop all casein (milk products) and gluten (wheat, rye, barley and oats) for a week and see if you feel better? A study done several years ago showed that 30% of us have some degree of celiac disease (intolerance/allegy to wheat) even though the clinical symptoms may not be obvious enough to alert most people to that. When anyone in that 30% of persons stops eating wheat, they feel a lot better. The LDN may be acting like the opioid antagonist it is and causing a withdrawal reaction from taking away your fix, even if only for a few hours.
Try to hang in for awhile longer, and it will probably get better. These setbacks usually do not last long unless something like a yeast infection is stubborn without specific treatment. Dr. JM=====
- << Vorheriger Eintrag im Thema Nächster Eintrag im Thema >>